My meraina came out on the 12 of oct and three days later I started my period it was light and only lasted three days my bf and I are tryin to have a baby and this month my period was three days late and started as a pink and brown spotting got heavier like a normal period buh I've been getting nausia and head aches I have mood swings and a pain in my breasts with a weird feeling in my stomach my nipples also itch a lot sorry if its tmi but I took two test and both were negative just lookin for some help
23 Nov 2011
suzanne is right. When I worked in Family Planning our Dr and Midwife used to have women wait for 6 months after discontinuing hormonal contraceptives before attempting to get pregnant. She would have them use a barrier method like condoms for that first 6 months to allow the hormone levels to return to normal and allow all the contraceptive to be eliminated from the body before a woman begins to try to get pregnant.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have my Mirena now for 4 years. I am 54.Next year I have it removed. I have experienced 1 short and light period in those 4 years. I was wondering ...
1 answer • 12 Feb 2012
... lower abdomen cramps.Could this be from the Mirena?I have not had period since 3 monhs after receiving Mirena.Do I need to see a doctor?
1 answer • 15 Nov 2012
... period. Haven't gotten a period in 8 weeks. Mirena is still placed. Has this happened to anyone?
0 answers • 13 Nov 2014
Mirena- I had the mirena inserted in 2007 after 5 years I had it replaced with a new one. My current
... mirena is 2 years old. I have not had a period in over 7 year and suddenly today I started what looks and feels like a period. Is this something ...
1 answer • 22 Jan 2015
I have had mirena for almost three years now. All my periods stopped. almost 6 months ago. But now I
... am havig light spoting and a little cramps(rarely any). Could this mean I am pregnant or my periods arw coming. back?
1 answer • 8 Apr 2015